U.S. doctors online nowAsk doctors free
A 55-year-old member asked:

Can arimidex (anastrozole) cause facial nerve numbness?

1 doctor answer5 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Probably not: Arimidex (anastrozole) is a drug that blocks the conversion of certain sex hormones to estrogen, which is useful to treat tumors that depend on estrogen to grow (such as certain estrogen-sensitive breast cancers). Nerve damage (neuropathy) is not a listed side effect, but occasional tingling feelings in the fingers can occur. Numbness in the face would be a problem with the 5th cranial nerve (not 7th, facial).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 70-year-old female asked:
1 doctor answer1 doctor weighed in
A 61-year-old female asked:
1 doctor answer1 doctor weighed in
A 29-year-old male asked:
1 doctor answer1 doctor weighed in
A 52-year-old female asked:
1 doctor answer2 doctors weighed in
A 52-year-old female asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.